Skip to Main content Skip to Navigation
Journal articles

On the representation of L-M algebra by intuitionistic fuzzy subsets

Abstract : In this paper we introduce the notions of intuitionistic weak alpha-cut and untuitionistic strong alpha-cut of intuitionistic fuzzy subsets of a universe X. These notions lead us to show that the set IF(X) of all intuitionistic fuzzy subsets on a universe X can be equipped with a structure of involutive theta-valued Lukasiewicz-Moisil algebra. Conversely, we show that every involutive theta-valued Lukasiewicz-Moisil algebra can be embedded into an algebra of intuitionistic fuzzy subsets.
Document type :
Journal articles
Complete list of metadata
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, January 26, 2016 - 10:56:31 AM
Last modification on : Tuesday, October 19, 2021 - 11:05:46 AM
Long-term archiving on: : Wednesday, April 27, 2016 - 1:19:19 PM


Publisher files allowed on an open archive




Zedam Lemnaouar, Amroune Abdelaziz. On the representation of L-M algebra by intuitionistic fuzzy subsets. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, Volume 4, 2006, pp.72-85. ⟨10.46298/arima.1845⟩. ⟨hal-01262046⟩



Record views


Files downloads